# SDR REXA200900062

- Difficulty date: June 9, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 19,354 hours, 16,818 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38004883
- Part serial: P959
- Condition: Smoke
- Part time: 10,228 hours, 21,668 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS ON TAXIWAY A1 AT KFNT PREPARING TO RETURN TO THE GATE DUE TO WEATHER HOLD.  THE FLIGHT CREW SMELLED SMOKE AND THE FLIGHT ATTENDANT REPORTED THERE WAS VISIBLE SMOKE IN THE CABIN.  THE FLIGHT CREW DECLARED AN EMERGENCY, PERFORMED THE QRH AND EVACUATED THE AIRCRAFT.  ALL PASSENGERS AND FLIGHT CREW WERE EVACUATED WITHOUT INCIDENT.  CFR ARRIVED AND FOUND NO INDICATION OF FIRE.  THE PASSENGERS WERE BUSSED TO THE TERMINAL AND MAINTENANCE WAS CALLED TO THE AIRCRAFT.  MAINTENANCE PERSONNEL DETERMINED THAT THE SOURCE OF THE SMOKE WAS THE APU.  THE APU WAS DEFERRED PER ESTABLISHED PROCEDURES AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
